May 3, 2005
My wife and I have been together for about twelve years and happy. About a month ago she started taking epherine and now is completely different and wanting a divorce. Could the ephedrine have anything to do with changing the way a person is about life, or am I just desperately seeking a blame?
Response from Dr. Horwath
Ephedrine can cause a variety of problems, such as heart arhythmias, dizziness, nervousness, and insomnia. But I'm not aware of it causing a loss of interest in a marriage.
You probably need to look elsewhere for the answer to this.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Hairy Tongue A Symptom Of HIV?
- Probability Of Getting AIDS From Sex With A Prostitute
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Testicular Pain After Giving Handjob Worried I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Do Pap Smears Test For Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.